| Model Number |
R SERIES |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed a "short pad" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.Instead, the suspect analog board was returned.The customer's report was not replicated or confirmed during testing of the analog board.The customer received a replacement analog board.Analysis of reports of this type has not identified an increase in trend.